# SDR SWIA202264522

- Difficulty date: January 5, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS280 LOWER WEB HAS CORROSION   (C CHECK RO 2/17/2022)   FABRICATED, LOCATED AND INSTALLED  NEW L/H FS 280 LOWER WEB REF CRJ 700 SRM 53-11-10-201-004-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01. ALSO COMPLIED WITH 51-900-1002-SKY.
